# SDR 0200949602

- Difficulty date: March 27, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- Aircraft time: 70,374 hours, 63,934 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL, the L/H wing spar revealed corrosion in the lower spar cap at the inbd and outbd attach holes for the flap hinge fitting. A .625 crack was found at the inboard hole. Repaired per EA 96-188409.
